Alert archive / Arizona / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 115, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Oct 5, 2021, 1:35 PM MST for Gila County, Maricopa County, Pinal County, Arizona. It was in force for 40 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 5, 2021, 1:35 PM MST (20:35 UTC)
- Expired
- Oct 5, 2021, 2:15 PM MST
- In force
- 40 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Gila County, AZ, Maricopa County, AZ, Pinal County, AZ
The radar
The Phoenix radar (KIWA), 57 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 5, 1:37 PM MST | TSTM WND DMG | 6 Se Apache Junction, AZ | ***DELAYED REPORT***SMALL TREE LIMBS DOWN. WIND SPEED REPORTED 50 MPH. |
| Oct 5, 1:37 PM MST | TSTM WND DMG | 7 Se Apache Junction, AZ | ***DELAYED REPORT*** SRP REPORTED 3 WOODEN POWER POLES WERE BROKEN NEAR THE SPURLOCK SUBSTATION. WIND SPEEDS ESTIMATED AROUND 60 MPH. TIME ESTIMATED FROM RADAR. |
| Oct 5, 1:37 PM MST | TSTM WND GST 50 | 6 Se Apache Junction, AZ | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 6 SE APACHE JUNCTION. ***DELAYED REPORT***SMALL TREE LIMBS DOWN. WIND SPEED REPORTED 50 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 5, 11:46 AM MST | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Tuscon, AZ (KTUS), launched 12:00Z, 8.6 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -376 J/kg
- Mixed-layer LCL
- 2029 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
628
WUUS55 KPSR 052035
SVRPSR
AZC007-013-021-052115-
/O.NEW.KPSR.SV.W.0115.211005T2035Z-211005T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Phoenix AZ
135 PM MST Tue Oct 5 2021
The National Weather Service in Phoenix has issued a
* Severe Thunderstorm Warning for...
Gila County in east central Arizona...
Maricopa County in south central Arizona...
Pinal County in southeastern Arizona...
* Until 215 PM MST.
* At 135 PM MST, severe thunderstorms were located along a line
extending from near Gold Canyon to Florence Junction to 9 miles
south of Queen Valley, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Mesa, Apache Junction, Superior, Gold Canyon, Gold Camp, Lost
Dutchman State Park, Goldfield, Top-Of-The-World, Florence
Junction, Queen Valley, Superstition Mountains, Kings Ranch, Apache
Lake and Boyce Thompson Arboretum.
This includes the following highways...
US Highway 60 between mile markers 192 and 242.
AZ Route 77 between mile markers 154 and 162.
AZ Route 79 between mile markers 140 and 150.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3313 11087 3324 11095 3308 11118 3306 11133
3338 11164 3360 11123 3335 11083 3316 11069
TIME...MOT...LOC 2035Z 259DEG 31KT 3333 11148 3327 11136 3316 11129
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SDB1 follow-up statement
766
WWUS55 KPSR 052055
SVSPSR
Severe Weather Statement
National Weather Service Phoenix AZ
155 PM MST Tue Oct 5 2021
AZC007-013-021-052115-
/O.CON.KPSR.SV.W.0115.000000T0000Z-211005T2115Z/
Gila AZ-Maricopa AZ-Pinal AZ-
155 PM MST Tue Oct 5 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM MST
FOR GILA...MARICOPA AND PINAL COUNTIES...
At 155 PM MST, severe thunderstorms were located along a line
extending from near Superstition Mountains to 7 miles north of Queen
Valley to Superior, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Superior, Superstition Mountains, Lost Dutchman State Park,
Goldfield, Apache Lake, Boyce Thompson Arboretum, Top-Of-The-World,
Queen Valley and Gold Camp.
This includes the following highways...
US Highway 60 between mile markers 219 and 242.
AZ Route 177 between mile markers 165 and 167.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3321 11115 3346 11149 3360 11123 3336 11085
TIME...MOT...LOC 2055Z 241DEG 29KT 3346 11137 3340 11125 3331 11112
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SDBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 5, 1:01 PM MST, 34 minutes earlier.
Area forecast discussion, Oct 5, 1:01 PM MST, 34 minutes before
Area Forecast Discussion National Weather Service Phoenix AZ 101 PM MST Tue Oct 5 2021 .UPDATE... Aviation discussion update. .SYNOPSIS... A low pressure system will continue to move through the Southwest today. Periods of showers and thunderstorms will continue this morning, then gradually end from west to east this afternoon and evening. Severe thunderstorms are expected to develop this afternoon, capable of producing strong, damaging winds, large hail, and perhaps an isolated tornado. Some blowing dust will also be possible. Dry weather returns tomorrow and Thursday with near normal temperatures. A low end rain chance is possible with another passing system Friday and Saturday with slightly cooler temperatures. A quiet weekend with typical temperatures is expect, with the potential for a dry but notably cooler and winder weather system next week. && DISCUSSION... A compact upper level low is moving east near the California-Mexico border. East of this low, warm and moist air continues to stream northward into the forecast area, leading to scattered showers and thunderstorms. So far, the relatively dry and cool boundary layer has only allowed for elevated convection. Rainfall and wind have both been limited, but we have received several reports of small hail. As we progress into the afternoon, several factors will come together for a potentially significant severe weather event by Arizona standards. Visible satellite imagery continues to show mostly clear conditions south of Phoenix, with a mixture of clouds and sun over the metro area. Overall, this is allowing for good low level heating. The 18z PSR sounding and ACARS data confirm this to be the case, with a gradually warming boundary layer. Model forecasts show that this should allow for surface temperatures to warm enough to overcome any convective inhibition by this afternoon. As convection becomes increasingly tied to the surface layer, it will dip into the strong low level directional shear present today. Meanwhile, as the upper level low advances towards the area (along with a corresponding jet streak) upper level wind speeds will increase along with diffluence aloft. This will result in effective bulk shear values of 40-50 kts continuing into the early evening. In addition to the favorable wind shear, upper level temperatures will cool significantly with 500 mb temperatures dropping to -15 to -16C or so. Very steep lapse rates into the mid levels will allow for a favorable hail growth zone to develop. CAPE values of 1500-2000 J are anticipated by the mid afternoon. Lastly, PWAT values will remain in the 1-1.2" range, which is easily sufficient for convective development. Taken together, the environment will be well primed for supercells to develop this afternoon with large hail (potentially up to 2" or so) and high wind gusts (potentially up to 65 kts or so). The strong low level shear may also allow for an isolated tornado or two. the most favored location for tornadic development is likely north of the Phoenix metro. The SPC has issued a severe thunderstorm watch through 03Z this evening to account for these threats. The risk for flash flooding appears to be much less than the risk for severe weather due to fast storm motions. Even so, as stronger thunderstorms develop this afternoon, the potential for locally heavy rain will increase. Accordingly, an isolated flash flood warning cannot be ruled out today, especially over the burn scars. The HREF has handled the strongly forced convective pattern quite well to this point. It indicates that scattered showers and storms will continue throughout the day, but that the strong to severe storms are likely to develop roughly along a line from west of Phoenix up through the Prescott area around 1-4 pm this afternoon. These storms will then likely traverse through the area between 3-7 pm. The threat of precipitation in the PSR forecast area will quickly wind down after that. As always, the exact locations which will see severe weather is never known for sure ahead of time and conditions can change quickly. Today would be a good day to check back frequently for forecast updates. After today's active weather, the next few days will be quiet with highs near 90 under partly sunny skies. Global ensembles indicate that another system will graze the area Friday night into Saturday. The chance of precipitation is quite low, with NBM showing less than a 10% chance of measurable precipitation. Temperatures will likely cool off though, with highs in the mid 80s over the weekend. An even stronger storm system (also likely dry) will affect the area next week. Details are limited at this range, but there is excellent agreement that temperatures will cool dramatically. The NBM only shows a 55% chance of exceeding 72F next Wednesday in Phoenix. Should this occur, morning lows would fall into the 40s and 50s for the first time since last spring. && .AVIATION...Updated at 2001Z. South-Central Arizona including KPHX, KIWA, KSDL, and KDVT: Showers and TS are now filling in across the Phoenix area at this hour. Included tempo TS in TAFs given scattered nature of embedded convection and modest ceiling reductions, but not winds at this time as the thunderstorms are not particularly strong. Stronger thunderstorms will be possible across the Phoenix area later this afternoon as the airmass becomes more unstable. Any storms at develop will be fairly progressive and not linger for long. However, there is the potential for severe storms, with risk of very strong winds, large hail, and even a very remote chance of a tornado. At this point, with go with periods of TEMPO -TSRA in the TAfs for now. Clouds will quickly clear behind the storms this evening. Winds will show atypical patterns through the day, with easterly flow being the predominate direction through tonight. Southeast California/Southwest Arizona including KIPL and KBLH: Scattered showers will continue for the next few hours across the region, with an area of thunderstorms currently in the Imperial Valley gradually moving to the northeast. Gusty winds will be possible with the thunderstorms along with MVFR conditions (due to rain, some blowing dust, and/or reduced ceilings). Quickly improving weather this afternoon as the storms move to the east. Winds will show atypical patterns through the morning and afternoon, with preferred drainage directions taking hold later this evening. && .FIRE WEATHER... Thursday through Monday: One weather system will move through the region Thursday and Friday, bringing low end rain chances and a slight uptick in afternoon humidity. Slightly cooler and drier weather arrives Saturday, but warmer and drier weather is expected Sunday and Monday. Overnight humidity values will generally be trending down through the entire period. && .SPOTTER INFORMATION STATEMENT... Spotters should follow standard reporting procedures. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...None. CA...None. && DISCUSSION...Hodges AVIATION...Percha/Iniguez FIRE WEATHER...Iniguez
In the hours before
Special weather statement, Oct 5, 12:45 PM MST, 50 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1245 PM MST Tue Oct 5 2021
AZZ531-533-534-538-052015-
Aguila Valley AZ-Kofa AZ-Tonopah Desert AZ-Central La Paz AZ-
1245 PM MST Tue Oct 5 2021
...A strong thunderstorm will impact portions of east central La Paz,
northeastern Yuma and Maricopa Counties through 115 PM MST...
At 1245 PM MST, Doppler radar was tracking a strong thunderstorm 14
miles north of Sundad, or 23 miles west of Tonopah, moving north at
30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of east central La
Paz, northeastern Yuma and Maricopa Counties.
This includes AZ Interstate 10 between mile markers 59 and 84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM MST for
south central, southwestern and west central Arizona.
&&
LAT...LON 3326 11320 3330 11354 3381 11356 3375 11301
TIME...MOT...LOC 1945Z 189DEG 25KT 3338 11331
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SDBSpecial weather statement, Oct 5, 12:46 PM MST, 49 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1246 PM MST Tue Oct 5 2021
AZZ530-531-533-052015-
Kofa AZ-Parker Valley AZ-Central La Paz AZ-
1246 PM MST Tue Oct 5 2021
...A strong thunderstorm will impact portions of central La Paz and
northwestern Yuma Counties through 115 PM MST...
At 1246 PM MST, Doppler radar was tracking a strong thunderstorm 8
miles south of Quartzsite, or 40 miles south of Parker, moving north
at 30 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Quartzsite.
This includes the following highways...
AZ Interstate 10 between mile markers 9 and 31.
US Highway 60 near mile marker 31.
AZ Route 95 between mile markers 80 and 121.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM MST for
southwestern and west central Arizona.
&&
LAT...LON 3329 11415 3335 11441 3387 11437 3382 11394
TIME...MOT...LOC 1946Z 189DEG 25KT 3355 11421
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
SDBSpecial weather statement, Oct 5, 12:48 PM MST, 47 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1248 PM MST Tue Oct 5 2021
AZZ541-545-052015-
New River Mesa AZ-Cave Creek/New River AZ-
1248 PM MST Tue Oct 5 2021
...A strong thunderstorm will impact portions of Maricopa County
through 115 PM MST...
At 1248 PM MST, Doppler radar was tracking a strong thunderstorm near
Black Canyon City, or 7 miles north of New River, moving north at 40
mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
New River and Cave Creek.
This includes AZ Interstate 17 between mile markers 231 and 241.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM MST for
south central Arizona.
&&
LAT...LON 3401 11187 3383 11198 3393 11224 3395 11224
3397 11219 3401 11218 3405 11215
TIME...MOT...LOC 1948Z 198DEG 36KT 3402 11208
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
SDBSpecial weather statement, Oct 5, 12:58 PM MST, 37 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1258 PM MST Tue Oct 5 2021
AZZ547-556-557-052045-
Mazatzal Mountains AZ-Tonto Basin AZ-Rio Verde/Salt River AZ-
1258 PM MST Tue Oct 5 2021
...A strong thunderstorm will impact portions of Gila and Maricopa
Counties through 145 PM MST...
At 1257 PM MST, Doppler radar was tracking a strong thunderstorm over
Sunflower, moving north at 35 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Round Valley, Sycamore Creek, Sunflower, Punkin Center and Tonto
Basin.
This includes the following highways...
AZ Route 87 between mile markers 212 and 229.
AZ Route 188 between mile markers 260 and 266.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 800 PM MST for
south central and east central Arizona.
&&
LAT...LON 3399 11142 3396 11139 3389 11126 3375 11135
3381 11160 3400 11156 3400 11150 3401 11148
3401 11143
TIME...MOT...LOC 1957Z 197DEG 29KT 3387 11144
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
SDBSpecial weather statement, Oct 5, 1:07 PM MST, 28 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
107 PM MST Tue Oct 5 2021
AZZ541-546>553-555-558-052045-
South Mountain/Ahwatukee AZ-Fountain Hills/East Mesa AZ-
Scottsdale/Paradise Valley AZ-Cave Creek/New River AZ-
Northwest Pinal County AZ-East Valley AZ-
Southeast Valley/Queen Creek AZ-Apache Junction/Gold Canyon AZ-
Superior AZ-Rio Verde/Salt River AZ-Pinal/Superstition Mountains AZ-
107 PM MST Tue Oct 5 2021
...Strong thunderstorms will impact portions of Maricopa and Pinal
Counties through 145 PM MST...
At 105 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from near Chandler Fashion Center Mall to near
Blackwater. Movement was northeast at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mesa, Chandler, Scottsdale, Gilbert, Tempe, Apache Junction,
Florence, Fountain Hills, Coolidge, Superior, East Mesa, Gold Canyon,
Sun Lakes, Queen Creek, Tempe Marketplace, Gold Camp, Salt River
Indian Community, Usery Mountain Park, San Tan Valley and Seville.
This includes the following highways...
AZ Interstate 10 between mile markers 156 and 176.
US Highway 60 between mile markers 173 and 229.
AZ Route 87 between mile markers 131 and 194.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 800 PM MST for
south central and southeastern Arizona.
&&
LAT...LON 3369 11182 3331 11106 3293 11149 3322 11205
TIME...MOT...LOC 2005Z 207DEG 29KT 3326 11193 3303 11154
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
SDBSpecial weather statement, Oct 5, 1:15 PM MST, 20 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
115 PM MST Tue Oct 5 2021
AZZ533-534-538-052045-
Aguila Valley AZ-Tonopah Desert AZ-Central La Paz AZ-
115 PM MST Tue Oct 5 2021
...A strong thunderstorm will impact portions of east central La Paz
and Maricopa Counties through 145 PM MST...
At 115 PM MST, Doppler radar was tracking a strong thunderstorm 18
miles west of Tonopah, moving north at 30 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Gladden.
This includes the following highways...
AZ Interstate 10 between mile markers 67 and 86.
US Highway 60 between mile markers 75 and 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 800 PM MST for
south central and west central Arizona.
&&
LAT...LON 3341 11313 3348 11342 3391 11333 3382 11292
TIME...MOT...LOC 2015Z 197DEG 25KT 3355 11325
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
SDBThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 5, 5:45 AM MST | Special Weather Statement | PSR | 45 min | |
| Oct 5, 5:48 AM MST | Special Weather Statement | PSR | 42 min | |
| Oct 5, 6:39 AM MST | Special Weather Statement | PSR | Yuma | 51 min |
| Oct 5, 6:41 AM MST | Special Weather Statement | PSR | 49 min | |
| Oct 5, 7:15 AM MST | Special Weather Statement | PSR | 30 min | |
| Oct 5, 7:37 AM MST | Special Weather Statement | PSR | La Paz | 23 min |
| Oct 5, 7:56 AM MST | Special Weather Statement | PSR | 34 min | |
| Oct 5, 8:05 AM MST | Special Weather Statement | PSR | La Paz | 40 min |
| Oct 5, 8:07 AM MST | Special Weather Statement | PSR | La Paz | 38 min |
| Oct 5, 8:24 AM MST | Special Weather Statement | PSR | Yuma | 51 min |
| Oct 5, 8:44 AM MST | Special Weather Statement | PSR | La Paz | 46 min |
| Oct 5, 8:46 AM MST | Special Weather Statement | PSR | Yuma | 29 min |
| Oct 5, 9:01 AM MST | Special Weather Statement | PSR | Yuma | 44 min |
| Oct 5, 9:10 AM MST | Special Weather Statement | PSR | La Paz | 35 min |
| Oct 5, 9:28 AM MST | Special Weather Statement | PSR | Maricopa | 32 min |
| Oct 5, 9:30 AM MST | Special Weather Statement | PSR | 30 min | |
| Oct 5, 9:37 AM MST | Special Weather Statement | PSR | 38 min | |
| Oct 5, 9:39 AM MST | Special Weather Statement | PSR | Yuma | 36 min |
| Oct 5, 10:08 AM MST | Special Weather Statement | PSR | 37 min | |
| Oct 5, 10:21 AM MST | Special Weather Statement | PSR | Maricopa | 24 min |
| Oct 5, 10:46 AM MST | Special Weather Statement | PSR | 29 min | |
| Oct 5, 11:06 AM MST | Special Weather Statement | PSR | 24 min | |
| Oct 5, 11:16 AM MST | Special Weather Statement | PSR | Maricopa | 29 min |
| Oct 5, 11:37 AM MST | Special Weather Statement | PSR | Yuma | 23 min |
| Oct 5, 11:42 AM MST | Special Weather Statement | PSR | Maricopa | 33 min |
| Oct 5, 11:43 AM MST | Special Weather Statement | PSR | Maricopa | 32 min |
| Oct 5, 11:51 AM MST | Special Weather Statement | PSR | 24 min | |
| Oct 5, 12:03 PM MST | Special Weather Statement | PSR | La Paz | 27 min |
| Oct 5, 12:13 PM MST | Special Weather Statement | PSR | 47 min | |
| Oct 5, 12:16 PM MST | Special Weather Statement | PSR | 29 min | |
| Oct 5, 12:19 PM MST | Special Weather Statement | PSR | 26 min | |
| Oct 5, 12:28 PM MST | Special Weather Statement | PSR | Pinal | 32 min |
| Oct 5, 12:45 PM MST | Special Weather Statement | PSR | 30 min | |
| Oct 5, 12:46 PM MST | Special Weather Statement | PSR | La Paz | 29 min |
| Oct 5, 12:48 PM MST | Special Weather Statement | PSR | 27 min | |
| Oct 5, 12:58 PM MST | Special Weather Statement | PSR | 47 min | |
| Oct 5, 1:00 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa | 30 min |
| Oct 5, 1:07 PM MST | Special Weather Statement | PSR | Pinal | 38 min |
| Oct 5, 1:09 PM MST | Areal Flood Advisory | PSR | Pinal | 3 hr |
| Oct 5, 1:15 PM MST | Special Weather Statement | PSR | 30 min | |
| Oct 5, 1:25 PM MST | Areal Flood Advisory | PSR | La Paz, Maricopa, Yuma | 3 hr |
| Oct 5, 1:45 PM MST | Special Weather Statement | PSR | 45 min | |
| Oct 5, 1:48 PM MST | Special Weather Statement | PSR | 27 min | |
| Oct 5, 1:50 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 3 hr |
| Oct 5, 1:58 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa, Pinal | 17 min |
| Oct 5, 2:12 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa, Pinal | 33 min |
| Oct 5, 2:28 PM MST | Special Weather Statement | PSR | 17 min | |
| Oct 5, 2:35 PM MST | Flash Flood Warning | PSR | Gila | 4 hr |
| Oct 5, 2:45 PM MST | Special Weather Statement | PSR | Gila | 45 min |
| Oct 5, 2:50 PM MST | Severe Thunderstorm Warning | PSR | Gila | 40 min |
| Oct 5, 3:13 PM MST | Special Weather Statement | PSR | Gila | 32 min |
| Oct 5, 3:20 PM MST | Special Weather Statement | PSR | 25 min | |
| Oct 5, 3:32 PM MST | Special Weather Statement | PSR | 28 min | |
| Oct 5, 3:47 PM MST | Special Weather Statement | PSR | 43 min | |
| Oct 5, 4:06 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 39 min |
| Oct 5, 4:09 PM MST | Special Weather Statement | PSR | Gila | 21 min |
| Oct 5, 4:18 PM MST | Severe Thunderstorm Warning | PSR | Gila | 27 min |
| Oct 5, 4:22 PM MST | Special Weather Statement | PSR | 38 min | |
| Oct 5, 4:33 PM MST | Flash Flood Warning | PSR | Pinal | 2 hr |
| Oct 5, 4:34 PM MST | Severe Thunderstorm Warning | PSR | Gila | 41 min |
| Oct 5, 4:39 PM MST | Special Weather Statement | PSR | Maricopa | 51 min |
| Oct 5, 4:41 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 49 min |
| Oct 5, 4:45 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Oct 5, 4:54 PM MST | Special Weather Statement | PSR | Maricopa | 36 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.